# SDR SWI2025F00599

- Difficulty date: December 26, 2024
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 48,249 hours, 32,583 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING L/E SLAT NO. 1 I/B TRACK LOWER SURFACE BORN 1.5", 11.75" & 14" ABOVE STOP FITTING AND UPPER SURFACE WORN 1" & 12" ABOVE UPPER STOP TAB  (C-CHECK RO 04/30/2025)-PERFORMED BLENDOUT ON RH WING LE SLAT NO.1 I/B TRACK LOWER SURFACE IAW REO 670-57-42-1989REV-- STEP 1, SHEET 8, SEE RS-01'S FOR DETAILS-PERFORMED ADJUSTMENT & RIGGING CHECK, CHECKED GOOD NO DEFECTS NOTED AT THIS TIME PER REO # 670-57-42-1989 REV --  PAGE 8 STEPS 6 & 7, -OPS CHECK GOOD NO DEFECTS NOTED AT THIS MOMENT PER CRJ 700 AMM 27-50-00-710-801-A01.
